# SDR YENA20090715075

- Difficulty date: July 15, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N236JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000039
- Aircraft time: 8,851 hours, 5,425 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1702286A
- Part serial: 1012
- Condition: Failed
- Location: Le Slat
- Part time: 6,370 hours, 3,715 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 1422 - LGB-PDX, "SLAT FAIL" UPON SELECTING FLAP 1 ON APPROACH.  SLATS FAILED TO MOVE AND DISPLAYED AN AMBER "0" POSITION INDICATION.  QRH PROCEDURE APPLIED AND FAILURE PERSISTED.  REMOVED AND REPLACED LT OUTBOARD SCREW SENSOR 2 AND 3 PER 27-83-01.  OPS CHECK NORMAL.  NO FAULT PRESENT.
